# SDR SWAA2024100834634

- Difficulty date: September 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,184 hours, 34,913 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI INSPECTION: PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL0 TO LBL 24.75. 2024-533793<[01] REPLACED INTERCOSTAL WEB AND FASTENERS LOC. ON STA 540; BL0 TO LBL 24.75 I.A.W B737-700 SRM 51-40-02; DWG 143A5240 SHEET 14 REV- AND DWG 143A0060 SHEET 46 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL WEB AND FASTENERS LOC. ON STA 540; BL0 TO LBL 24.75 I.A.W B737-700 SRM 51-40-02; DWG 143A5240 SHEET 14 REV- AND DWG 143A0060 SHEET 46 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.
